# SDR SWAA960784

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: CA72720
- Condition: Shorted
- Location: Battery Compt
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH, FLIGHT ATTENDANT NOTED A BURNING SMELL IN FORWARD CABIN AREA.  INSPECTED AND FOUND MAIN A/C BATTERY CELLS SHORTED.  REPLACED AND OPS CHECKED BATTERY AND CHARGER PER BOEING M/M.
